# SDR AU960732

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Grob G115C
- Engine: Lyc O360F1A6
- Propeller: Hartzl HCF2YR1
- System (JASC): 2730 · Elevator Control System
- Part: Control Rod
- Part number: 115C4412
- Condition: Damaged
- Location: Elevator Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR CONTROL ROD DAMAGED BY POP RIVET IN AREA OF FUSELAGE  STATION ME 6150MM - THE POP RIVET IS USED AS A LIMIT STOP FOR ASLIDING TUBE BEARING
